# SDR MWEA060014

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 50,596 hours, 44,830 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Disengaged
- Location: Tail Cone
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL CONE ANNUNCIATOR CAME ON.  FOUND TAIL CONE LOCK CABLE (INTERIOR HANDLE) DISENGAGED, RE-INSTALLED SAME CABLE.
